# SDR REXA2017122701295

- Difficulty date: December 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 8,412 hours, 5,814 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Unsecure
- Location: Pax Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 3, SEAT DC, PASSENGER OXYGEN MASK DROPPED.    RESET LATCH ON PSU DOOR IAW AMM 25-20-00.
